# SDR SWAA2020040127047

- Difficulty date: February 26, 2020
- Submitted: April 1, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR FIRST OFFICER FWD INBD SEAT TRACK RAIL IS CRACKED AT FWD STOP PIN HOLE. / INSTALLED REPLACEMENT SEAT TRACK FOR FIRST OFFICER FWD INBD POSITION IAW AMM 25-11-11-400-801 AND AMM 20-50-11-910-801 AAR 35673 DUE 04-11-20 AAR 40183 DUE 05-15-20 WN8925
